# SDR 2025FA0000391

- Difficulty date: April 23, 2025
- Submitted: June 9, 2025
- Operation: General aviation
- Aircraft: N5WN
- Make and model: Emb EMB-505
- Aircraft serial: 55020202
- Aircraft time: 176 hours, 107 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 2003900001
- Part serial: N123120706
- Condition: Broken
- Location: Zone 700
- Part time: 176 hours, 107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN LANDING GEAR DOWN LOCK SPRING ASSY FOUND CRACKED DURING GVI.
